MathSciNet Relay Station
MathSciNet bibliographic data
MR2373143 14F05 (18E30)
Bridgeland, Tom Stability conditions on triangulated categories. Ann. of Math. (2) 166 (2007), no. 2, 317–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement